# SDR ASOA00082

- Difficulty date: July 7, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120100
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604011
- Condition: Inoperative
- Location: Cabin
- Part time: 27,899 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEVERAL FLOOR EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
